MathSciNet Relay Station
MathSciNet bibliographic data
MR56573 09.0X
Bott, R.; Duffin, R. J. On the algebra of networks. Trans. Amer. Math. Soc. 74, (1953). 99–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement